Pelczynski's Property (V) on C (.., E) Spaces.
Mathematische Annalen, Tome 271 (1985), pp. 91-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
space of continuous vector valued functions, Pelczynski's Property V, order continuous Banach lattice
@article{MAN_1985__271_163954,
author = {N.J. Kalton and P. Cembranos and E. Saab and P. Saab},
title = {Pelczynski's {Property} {(V)} on {C} (.., {E)} {Spaces.}},
journal = {Mathematische Annalen},
pages = {91--98},
year = {1985},
volume = {271},
zbl = {0546.46029},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__271_163954/}
}
N.J. Kalton; P. Cembranos; E. Saab; P. Saab. Pelczynski's Property (V) on C (.., E) Spaces.. Mathematische Annalen, Tome 271 (1985), pp. 91-98. http://geodesic.mathdoc.fr/item/MAN_1985__271_163954/